Shahryari, N., Abbasbandy, S.. (1400). Numerical Solution of Second-Order Hybrid Fuzzy Differential Equations by Generalized Differentiability. , 13(4), 451-464.
N. Shahryari; S. Abbasbandy. "Numerical Solution of Second-Order Hybrid Fuzzy Differential Equations by Generalized Differentiability". , 13, 4, 1400, 451-464.
Shahryari, N., Abbasbandy, S.. (1400). 'Numerical Solution of Second-Order Hybrid Fuzzy Differential Equations by Generalized Differentiability', , 13(4), pp. 451-464.
Shahryari, N., Abbasbandy, S.. Numerical Solution of Second-Order Hybrid Fuzzy Differential Equations by Generalized Differentiability. , 1400; 13(4): 451-464.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب